Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Severe and continuos bleeding, Primolut N. Side effects?

i have been experiencing severe and continuos bleeding after my first shot od depo, i went to my doctor and prescribed Primolut N for 10 days 2 tablets daily. is there any side effects?? will my MP return to normal? actually i was supposed to go for a second shot depo this end of April, but i give off due to severe bleeding of about 2 months and more, Thanx
Asked On : Fri, 11 May 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,
Your doctor rightly prescribed the tablet which helps to control bleeding and regulate your menstrual period.

Primolut N tablets contain the active ingredient norethisterone, which is a synthetic hormone similar to the naturally occurring sex hormone, progesterone.
It is used in a wide range of menstrual disorders.

Some of the side effects are Nausea.Headache/migraine.Changes in menstrual bleeding, eg irregular bleeding or sometimes stopping of bleeding.Change in sex drive.Bloating,Weight gain, Liver function derangements, hair loss.

They are mild and do not occur in every patient taking this drug so do not worry at all.
Consult your Gynecologist before taking depot shot. Certainly your period will become normal.
Hope this helps you.
Good Luck.
Dr.Akhilesh Dubey M.D

Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor